# SDR DALA2021072704211

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 83,823 hours, 36,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. CORRECTIVE ACTION: REPLACED SEAT 24D EMERGENCY LIGHT HOUSING PER A320 CMM 25-21-51 OPS GOOD. OK FOR SVC. (1889136)
